Communications in Mathematical Sciences

Volume 14 (2016)

Number 3

Derivation of the Burgers’ equation from the gas dynamics

Pages: 671 – 682

DOI: http://dx.doi.org/10.4310/CMS.2016.v14.n3.a4

Authors

Lian Yang (School of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Chongqing, China)

Xueke Pu (Department of Mathematics, Chongqing University, Chongqing, China)

Abstract

We establish in this paper that under long-wavelength small-amplitude approximation, the solution to the gas dynamics system converges globally in time to the solution of the Burgers’ equation for well prepared initial data.

Keywords

Burgers’ equation, long wavelength limit, gas dynamics system

2010 Mathematics Subject Classification

35Q35, 35Q53

Full Text (PDF format)

Published 26 February 2016